Erratum to ON the variance of the error associated to the squared return as proxy of volatility: [, 2007, 3, 255–7]
Umberto Triacca
Applied Financial Economics Letters, 2008, vol. 4, issue 6, 417-417
Date: 2008
References: Add references at CitEc
Citations:
Downloads: (external link)
http://hdl.handle.net/10.1080/17446540701765233 (text/html)
Access to full text is restricted to subscribers.
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:taf:raflxx:v:4:y:2008:i:6:p:417-417
Ordering information: This journal article can be ordered from
http://www.tandfonline.com/pricing/journal/rafl20
DOI: 10.1080/17446540701765233
Access Statistics for this article
Applied Financial Economics Letters is currently edited by Anita Phillips
More articles in Applied Financial Economics Letters from Taylor & Francis Journals
Bibliographic data for series maintained by Chris Longhurst ().